# SDR AALA2019040219022

- Difficulty date: March 29, 2019
- Submitted: April 2, 2019
- Operation: Air carrier
- Aircraft: N649AW
- Make and model: Airbus A320-232
- Aircraft serial: 803
- Aircraft time: 73,151 hours, 28,079 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Control Lever
- Condition: Out Of Adjust
- Location: L2 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT NOT GROUNDED: MAINTENANCE REPORTS THE L2 DOOR INNER CONTROL HANDLE HARD TO OPEN. ADJUSTED LOAD OF THE CONTROL HANDLE. OPS CHECK GOOD IAW AMM 52-13 -00-820-002-A. VERIFIED GAP CHECK OF AFT PASSENGER DOOR L2 IAW 52-13-00. NO DEFECTS NOTED.
